# SDR HYIA20160127001

- Difficulty date: January 22, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N890CA
- Make and model: Cessna 402C
- Aircraft serial: C4020006
- Aircraft time: 11,864 hours, 23,366 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED FUEL SMELL IN COCKPIT & NOSE AREA.  INSPECTED HEATER ASSEMBLY, UNDER COCKPIT & CABIN FLOORBOARDS, & EXTERNAL OF ACFT.  NO LEAKS NOTED AT THIS TIME.  INSPECTED FUEL SELECTOR, NO LEAKS NOTED AT THIS TIME.  SECURED ALL ACCESS PANELS IAW MM 20-10-01.  FUEL SMELL NO LONGER PRESENT.
